Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas,
Periodic orbits of the planar anisotropic generalized Kepler problem
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Fecha: 2019
Resumen: Many generalizations of the Kepler problem with homogeneous potential of degree -1/2 have been considered. Here, we deal with the generalized anisotropic Kepler problem with homogeneous potential of degree -1. We provide the explicit solutions of this problem on the zero energy level and show that all of them are periodic.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Anisotropic generalized Kepler problem ; Periodic orbits ; McGehee coordinates
Publicado en: Journal of Mathematical Physics, Vol. 60, Issue 4 (April 2019) , art. 42901, ISSN 0022-2488

DOI: 10.1063/1.5058728


Preprint
6 p, 678.2 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2019-05-16, última modificación el 2019-06-20



   Favorit i Compartir